This patient support community is for discussions relating to Infectious Diseases,such as: MRSA, Staph, Herpes Zoster/Shingles, Varicella (chicken pox), Coxsackievirus, CMV, Foodborne/Waterborne, Meningitis, C diff and other
I'm not sure what it is fungus or bacteria but I do know something's crawling all over me,.. It's gotten worse,.. First I didn't know what was wrong with me, this started August or September of last year about a month or two after moving into this two unit apartment. About 15 or 20 minutes after taking my pain medication I noticed this HORRIBLE feeling that I NEVER felt before and I've been taking pain medicine for years and it's never cause my body to feeling like this strange chill or tingling all over. It's gotten so much worse that it cause the pain I suffer to get 10 times worse before it would release enough pain so I can tolerate, but then I honestly don't believe that's what I'm feeling, I know,..how can I not know, but the truth is I honestly don't because the spinal pain I feel everyday with both my spine and legs hurt so much, now I have this painful tingling all over hurts too specially the times I feel that ALL DAY to the point I can't do anything but just lay there,.. Does anyone's know why I'm going through this? has anyone felt this way,.. Please help
I don't see that it is infectious. Do you have a fever, or neck pain that is new? Hard to breathe? Maybe your meds are starting to give you a reaction? Have you discussed this with the doctor who prescribed the pain pills? Nerve pain can make you feel the crawling or tingling feeling. Perhaps you should see a neurologist if you haven't yet.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.